MathSciNet Relay Station
MathSciNet bibliographic data
MR1209561 (93k:62087) 62G05
Fan, Jianqing Design-adaptive nonparametric regression. J. Amer. Statist. Assoc. 87 (1992), no. 420, 998–1004.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement